HealthA2Z Extra Strength Pain Relief PM, Compare to Tylenol PM Active Ingredients, 24 Caplets, (1 Pack, 2 Packs & 6 Packs)

(No reviews yet) Write a Review
$2.99 - $14.34

-Compare to Tylenol PM active ingredient.
-500 mg Acetaminophen, a proven pain reliever, helps relieve muscle, joint, headache, and arthritis pain quickly.
-25 mg Diphenhydramine, a gentle, non-habit-forming sleep aid, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen.
-It contains no Aspirin.
-Adults and children 12 years and over: take 2 caplets at bedtime. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use.

SKU:
FPA40E
UPC:
369168267244

HealthA2Z Extra Strength Pain Relief PM provides 500 mg of acetaminophen and 25 mg of diphenhydramine hydrochloride in each caplet. Both a pain reliever and sleep aid, it is formulated to help you fall asleep and stay asleep while also relieving fever and minor aches and pain.

Uses temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness.

Active ingredient (in each Caplets):
500 mg Acetaminophen, 25 mg Diphenhydramine.

Why HealthA2Z Extra Strength Pain Relief PM?

Pain Reliever

HealthA2Z Extra Strength Pain relief PM helps relieve muscle, joint, headache, and arthritis pain quickly.

Sleep Aid

HealthA2Z Extra Strength Pain relief PM contains a gentle, non-habit-forming sleep aid to allow you to fall asleep faster and stay asleep.

Directions

-Do not take more than directed (see overdose warning).
-Adults and children 12 years and over: take 2 caplets at bedtime. --Do not take more than 2 caplets of this product in 24 hours.
-Children under 12 years: do not use.

Product Overview

-Compare to Tylenol PM active ingredient.
-500 mg Acetaminophen, a proven pain reliever, helps relieve muscle, joint, headache, and arthritis pain quickly.
-25 mg Diphenhydramine, a gentle, non-habit-forming sleep aid, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen.
-It contains no Aspirin.
-Adults and children 12 years and over: take 2 caplets at bedtime. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use.

Reviews

(No reviews yet) Write a Review